Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 49, NWS Fort Worth, TX

September 21, 2018Wise County, Texas

NWS Fort Worth, TX issued this river flood warning at Sep 21, 2018, 8:38 AM CDT for Wise County, Texas. It took effect at Sep 22, 2018, 7:00 AM CDT. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
Sep 21, 2018, 8:38 AM CDT (13:38 UTC)
In effect from
Sep 22, 2018, 7:00 AM CDT
Expired
Sep 23, 2018, 11:48 PM CDT
In force
41 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 65 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Fork Trinity River near Boyd (BOYT2).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08044500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

672 
WGUS44 KFWD 211338
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
838 AM CDT Fri Sep 21 2018

...The National Weather Service in Fort Worth has issued a Flood 
Warning for the following areas in Texas...

  West Fork Trinity River Near Boyd Affecting Wise County
  Trinity River At Dallas Affecting Dallas County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 

&&

TXC497-220137-
/O.NEW.KFWD.FL.W.0049.180922T1200Z-180924T0448Z/
/BOYT2.1.ER.180922T1200Z.180922T1800Z.180923T1648Z.NO/
838 AM CDT Fri Sep 21 2018

The National Weather Service in Fort Worth has issued a 

* Flood Warning for 
  The West Fork Trinity River Near Boyd.
* from Saturday morning to Sunday evening...Or until the warning is 
  cancelled.
* At 0815 AM Friday the stage was 5.30 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Based on forecast rainfall, the river should rise above
  flood stage by Saturday morning and crest near  17 feet by Saturday 
  evening. The river should fall below flood stage by late Sunday 
  morning.
* At 16 feet, Minor overbank flooding is expected. A few rural roads 
  will begin to be affected. Minor farm and ranch land adjacent to 
  the river will be affected.

&&
 
LAT...LON 3316 9756 3305 9746 3300 9758 3319 9774

$$

TXC113-220137-
/O.NEW.KFWD.FL.W.0050.180922T0856Z-180924T0736Z/
/DALT2.1.ER.180922T0856Z.180922T2000Z.180923T1936Z.NO/
838 AM CDT Fri Sep 21 2018

The National Weather Service in Fort Worth has issued a 

* Flood Warning for 
  The Trinity River At Dallas.
* from late tonight to late Sunday night...Or until the warning is 
  cancelled.
* At 0800 AM Friday the stage was 13.56 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Based on the forecast rainfall, the river should rise above
  flood stage by Saturday after midnight and crest near 37 feet by 
  late Saturday afternoon. The river should fall below flood stage by
  Sunday afternoon.

&&
 
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
      3269 9676 3278 9687

$$
4 follow-up statements
833 
WGUS84 KFWD 220149
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
849 PM CDT Fri Sep 21 2018

...The Flood Warning continues for the following areas in Texas...
 
  West Fork Trinity River Near Boyd Affecting Wise County 

  West Fork Trinity River At Grand Prairie Affecting Dallas and 
  Tarrant Counties 

  Elm Fork Trinity River Near Carrollton Affecting Dallas County 

  Denton Creek Near Justin Affecting Denton County 

  Trinity River At Dallas Affecting Dallas County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 

&&

TXC497-221348-
/O.EXT.KFWD.FL.W.0049.180922T1607Z-180925T0000Z/
/BOYT2.1.ER.180922T1607Z.180923T0600Z.180924T1200Z.NO/
849 PM CDT Fri Sep 21 2018

The Flood Warning continues for
  The West Fork Trinity River Near Boyd.
* At 0815 PM Friday the stage was 5.50 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late 
  Saturday morning and crest near  20 feet by Sunday after midnight. 
  The river should fall below flood stage by Monday morning.

&&
 
LAT...LON 3316 9756 3305 9746 3300 9758 3319 9774

$$

TXC113-439-221348-
/O.EXT.KFWD.FL.W.0053.180922T2136Z-180924T0936Z/
/GPRT2.1.ER.180922T2136Z.180923T0600Z.180923T2136Z.NO/
849 PM CDT Fri Sep 21 2018

The Flood Warning continues for
  The West Fork Trinity River At Grand Prairie.
* At 0830 PM Friday the stage was 4.49 feet.
* Flood stage is  27 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late 
  Saturday afternoon and crest near  30 feet by Sunday after 
  midnight. The river should fall below flood stage by late Sunday 
  afternoon.

&&
 
LAT...LON 3274 9703 3280 9700 3281 9693 3275 9693

$$

TXC113-221348-
/O.EXT.KFWD.FL.W.0054.180922T1200Z-180923T0900Z/
/CART2.1.ER.180922T1200Z.180922T1300Z.180922T2100Z.NO/
849 PM CDT Fri Sep 21 2018

The Flood Warning continues for
  The Elm Fork Trinity River Near Carrollton.
* At 0815 PM Friday the stage was 4.37 feet.
* Flood stage is  8 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Saturday morning and crest near   8 feet by Saturday morning. The 
  river should fall below flood stage by late Saturday afternoon.

&&
 
LAT...LON 3300 9688 3287 9687 3287 9699 3300 9700

$$

TXC121-221348-
/O.EXT.KFWD.FL.W.0055.180922T1230Z-180924T1630Z/
/DCJT2.1.ER.180922T1230Z.180922T1800Z.180924T0430Z.NO/
849 PM CDT Fri Sep 21 2018

The Flood Warning continues for
  The Denton Creek Near Justin.
* At 0800 PM Friday the stage was 2.10 feet.
* Flood stage is 10 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Saturday morning and crest near 14 feet by Saturday afternoon. The
  river should fall below flood stage by Sunday night.

&&
 
LAT...LON 3315 9726 3307 9715 3302 9727 3311 9738

$$

TXC113-221348-
/O.EXT.KFWD.FL.W.0050.180922T1246Z-180925T0322Z/
/DALT2.2.ER.180922T1246Z.180923T0700Z.180924T1522Z.NO/
849 PM CDT Fri Sep 21 2018

The Flood Warning continues for
  The Trinity River At Dallas.
* At 0800 PM Friday the stage was 16.14 feet.
* Flood stage is 30 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Saturday morning and crest near  39 feet by Sunday after midnight. 
  The river should fall below flood stage by late Monday morning.

&&
 
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
      3269 9676 3278 9687

$$
267 
WGUS84 KFWD 220727
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
227 AM CDT Sat Sep 22 2018

...The Flood Warning continues for the following areas in Texas...
 
  West Fork Trinity River Near Boyd Affecting Wise County 

  Elm Fork Trinity River Near Carrollton Affecting Dallas County 

  East Fork Trinity River At McKinney Affecting Collin County 

  Denton Creek Near Justin Affecting Denton County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 

&&

TXC497-221926-
/O.EXT.KFWD.FL.W.0049.180922T1549Z-180924T0017Z/
/BOYT2.1.ER.180922T1549Z.180923T0000Z.180923T1217Z.NO/
227 AM CDT Sat Sep 22 2018

The Flood Warning continues for
  The West Fork Trinity River Near Boyd.
* At 0215 AM Saturday the stage was 11.73 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late 
  Saturday morning and crest near 17 feet by Saturday evening. The 
  river should fall below flood stage by Sunday morning.
* At 16 feet, Minor overbank flooding is expected. A few rural roads 
  will begin to be affected. Minor farm and ranch land adjacent to 
  the river will be affected.

&&
 
LAT...LON 3316 9756 3305 9746 3300 9758 3319 9774

$$

TXC113-221926-
/O.EXT.KFWD.FL.W.0054.180922T0725Z-180923T0340Z/
/CART2.1.ER.180922T0552Z.180922T1000Z.180922T1540Z.NO/
227 AM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Elm Fork Trinity River Near Carrollton.
* At 0115 AM Saturday the stage was 8.23 feet.
* Flood stage is 8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near 9 feet 
  by early Saturday morning. The river should fall below flood stage 
  later Saturday morning.

&&
 
LAT...LON 3300 9688 3287 9687 3287 9699 3300 9700

$$

TXC085-221926-
/O.EXT.KFWD.FL.W.0058.000000T0000Z-180924T0034Z/
/MCKT2.1.ER.180922T0344Z.180922T1800Z.180923T1234Z.NO/
227 AM CDT Sat Sep 22 2018

The Flood Warning continues for
  The East Fork Trinity River At McKinney.
* At 0130 AM Saturday the stage was 16.61 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near 18 feet 
  by Saturday afternoon. The river should fall below flood stage 
  Sunday morning.

&&
 
LAT...LON 3325 9654 3316 9649 3315 9661 3323 9667

$$

TXC121-221926-
/O.EXT.KFWD.FL.W.0055.000000T0000Z-180924T0200Z/
/DCJT2.1.ER.180922T0425Z.180922T1200Z.180923T1400Z.NO/
227 AM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Denton Creek Near Justin.
* At 0200 AM Saturday the stage was 11.91 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near 14 feet 
  by Saturday morning. The river should fall below flood stage Sunday
  morning.

&&
 
LAT...LON 3315 9726 3307 9715 3302 9727 3311 9738

$$
846 
WGUS84 KFWD 221447
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
947 AM CDT Sat Sep 22 2018

...The Flood Warning continues for the following areas in Texas...
 
  West Fork Trinity River Near Boyd Affecting Wise County 

  West Fork Trinity River At Grand Prairie Affecting Dallas and 
  Tarrant Counties 

  Elm Fork Trinity River Near Carrollton Affecting Dallas County 

  East Fork Trinity River At McKinney Affecting Collin County 

  Denton Creek Near Justin Affecting Denton County 

  Sister Grove Creek Near Blue Ridge Affecting Collin County 

  Trinity River At Dallas Affecting Dallas County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 

&&

TXC497-230247-
/O.EXT.KFWD.FL.W.0049.180922T2330Z-180923T1400Z/
/BOYT2.1.ER.180922T2330Z.180923T0000Z.180923T0200Z.NO/
947 AM CDT Sat Sep 22 2018

The Flood Warning continues for
  The West Fork Trinity River Near Boyd.
* At 0915 AM Saturday the stage was 12.68 feet.
* Flood stage is  16 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage today 
  and crest near 16 feet this evening. The river should fall below
  flood stage during the overnight hours.
* At 16 feet, Minor overbank flooding is expected. A few rural roads 
  will begin to be affected. Minor farm and ranch land adjacent to 
  the river will be affected.

&&
 
LAT...LON 3316 9756 3305 9746 3300 9758 3319 9774

$$

TXC113-439-230247-
/O.EXT.KFWD.FL.W.0053.000000T0000Z-180923T1710Z/
/GPRT2.1.ER.180922T0758Z.180922T2300Z.180923T0510Z.NO/
947 AM CDT Sat Sep 22 2018

The Flood Warning continues for
  The West Fork Trinity River At Grand Prairie.
* At 0830 AM Saturday the stage was 26.33 feet.
* Flood stage is  27 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  morning and crest near 29 feet later this evening. The 
  river should fall below flood stage by Sunday after midnight.

&&
 
LAT...LON 3274 9703 3280 9700 3281 9693 3275 9693

$$

TXC113-230247-
/O.EXT.KFWD.FL.W.0054.000000T0000Z-180923T0651Z/
/CART2.2.ER.180922T0552Z.180922T1215Z.180922T1851Z.NO/
947 AM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Elm Fork Trinity River Near Carrollton.
* At 0915 AM Saturday the stage was 10.21 feet.
* Flood stage is   8 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river is currently cresting near 10.5 feet, and it
  is expected to receded later this afternoon.
* At 10 feet, Western sections of the city golf course, closest to the
  river, upstream from the gage will be inundated. McInnish Park 
  Sports Complex will begin to flood. 

&&
 
LAT...LON 3300 9688 3287 9687 3287 9699 3300 9700

$$

TXC085-230247-
/O.EXT.KFWD.FL.W.0058.000000T0000Z-180924T0000Z/
/MCKT2.1.ER.180922T0344Z.180922T1800Z.180923T1200Z.NO/
947 AM CDT Sat Sep 22 2018

The Flood Warning continues for
  The East Fork Trinity River At McKinney.
* At 0830 AM Saturday the stage was 17.30 feet.
* Flood stage is  16 feet.
* Minor flooding is occurring and it is expected to continue.
* Forecast...The river will continue rising to a crest near 18 feet 
  by Saturday afternoon. The river should fall below flood stage 
  Sunday morning.

&&
 
LAT...LON 3325 9654 3316 9649 3315 9661 3323 9667

$$

TXC121-230241-
/O.EXT.KFWD.FL.W.0055.000000T0000Z-180923T0241Z/
/DCJT2.1.ER.180922T0425Z.180922T0715Z.180922T1441Z.NO/
947 AM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Denton Creek Near Justin.
* At 0900 AM Saturday the stage was 10.22 feet.
* Flood stage is  10 feet.
* Minor flooding is occurring and is forecast to end Saturday 
  morning.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage this afternoon.
* At 10 feet, Minor out of bank flooding will occur to farm and ranch 
  lands near the creek.

&&
 
LAT...LON 3315 9726 3307 9715 3302 9727 3311 9738

$$

TXC085-230247-
/O.EXT.KFWD.FL.W.0059.000000T0000Z-180923T1915Z/
/BVWT2.1.ER.180922T0731Z.180922T1800Z.180923T0715Z.NO/
947 AM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Sister Grove Creek Near Blue Ridge.
* At 0900 AM Saturday the stage was 26.02 feet.
* Flood stage is  24 feet.
* Minor flooding is occurring and it is expected to continue.
* Forecast...The river will continue rising to a crest near  26 feet 
  by Saturday afternoon. The river should fall below flood stage 
  Sunday after midnight.

&&
 
LAT...LON 3330 9641 3325 9641 3325 9654 3330 9654

$$

TXC113-230247-
/O.EXT.KFWD.FL.W.0050.000000T0000Z-180924T2234Z/
/DALT2.3.ER.180922T0704Z.180922T2100Z.180924T1034Z.NO/
947 AM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Trinity River At Dallas.
* At 0900 AM Saturday the stage was 37.79 feet.
* Flood stage is  30 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to a crest near  43 feet 
  by late Saturday afternoon. The river should fall below flood stage
  early Monday morning.
* At 42 feet, The S.L. & S.W. Railroad and Santa Fe railroad bridges 
  in South Dallas flood.

&&
 
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
      3269 9676 3278 9687

$$
355 
WGUS84 KFWD 221928
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
228 PM CDT Sat Sep 22 2018

...The Flood Warning continues for the following areas in Texas...
 
  West Fork Trinity River Near Boyd Affecting Wise County 
  Elm Fork Trinity River Near Carrollton Affecting Dallas County 
  East Fork Trinity River At McKinney Affecting Collin County 
  Chambers Creek Near Rice Affecting Navarro County 
  Trinity River At Dallas Affecting Dallas County 
  Trinity River Near Rosser Affecting Ellis and Kaufman Counties 
  Trinity River At Trinidad Affecting Henderson and Navarro Counties 
  Rowlett Creek Near Sachse Affecting Dallas County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 

&&

TXC497-230727-
/O.EXT.KFWD.FL.W.0049.180922T2350Z-180923T1400Z/
/BOYT2.1.ER.180922T2350Z.180923T0000Z.180923T0200Z.NO/
228 PM CDT Sat Sep 22 2018

The Flood Warning continues for
  The West Fork Trinity River Near Boyd.
* At 215 PM Saturday the stage was 13.04 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Saturday evening and crest near 16 feet by Saturday evening. The 
  river should fall below flood stage by Saturday night.
* At 16 feet, Minor overbank flooding is expected. A few rural roads 
  will begin to be affected. Minor farm and ranch land adjacent to 
  the river will be affected.

&&
 
LAT...LON 3316 9756 3305 9746 3300 9758 3319 9774

$$

TXC113-230727-
/O.EXT.KFWD.FL.W.0054.000000T0000Z-180923T1050Z/
/CART2.2.ER.180922T0552Z.180922T1215Z.180922T2250Z.NO/
228 PM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Elm Fork Trinity River Near Carrollton.
* At 215 PM Saturday the stage was 9.30 feet.
* Flood stage is 8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by late Saturday afternoon.

&&
 
LAT...LON 3300 9688 3287 9687 3287 9699 3300 9700

$$

TXC085-230727-
/O.EXT.KFWD.FL.W.0058.000000T0000Z-180923T2248Z/
/MCKT2.1.ER.180922T0344Z.180922T1145Z.180923T1048Z.NO/
228 PM CDT Sat Sep 22 2018

The Flood Warning continues for
  The East Fork Trinity River At McKinney.
* At 130 PM Saturday the stage was 17.18 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by early Sunday morning.

&&
 
LAT...LON 3325 9654 3316 9649 3315 9661 3323 9667

$$

TXC349-230727-
/O.EXT.KFWD.FL.W.0063.180924T0300Z-180924T2040Z/
/RCET2.1.ER.180924T0300Z.180924T0600Z.180924T0840Z.NO/
228 PM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Chambers Creek Near Rice.
* At 2 PM Saturday the stage was 4.89 feet.
* Flood stage is 24 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Sunday night and crest near 25 feet by Monday after midnight. The 
  river should fall below flood stage by Monday after midnight.
* At 24 feet, Minor out of bank flooding will occur along the creek. 
  This will be a problem for some cattle and farm industries.

&&
 
LAT...LON 3227 9656 3218 9638 3212 9648 3217 9663

$$

TXC113-230727-
/O.EXT.KFWD.FL.W.0050.000000T0000Z-180924T1608Z/
/DALT2.3.ER.180922T0704Z.180923T0100Z.180924T0408Z.NO/
228 PM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Trinity River At Dallas.
* At 2 PM Saturday the stage was 39.91 feet.
* Flood stage is 30 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to a crest near 41 feet 
  by Saturday evening. The river should fall below flood stage Sunday
  night.
* At 41 feet, Major flooding is occurring both upstream and downstream
  from the gage. Dallas city packing 4 miles downstream starts to 
  flood.Old Forest Avenue bridge closed. Water reaches the foundation
  of the Oxichem plant 6 miles south of Commerce St.

&&
 
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
      3269 9676 3278 9687

$$

TXC139-257-230727-
/O.EXT.KFWD.FL.W.0061.180923T0321Z-180925T1431Z/
/RSRT2.1.ER.180923T0321Z.180924T0000Z.180925T0231Z.NO/
228 PM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Trinity River Near Rosser.
* At 130 PM Saturday the stage was 20.46 feet.
* Flood stage is 31 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Saturday night and crest near 36 feet by Sunday evening. The river
  should fall below flood stage by Monday night.

&&
 
LAT...LON 3249 9645 3236 9639 3236 9652 3247 9657

$$

TXC213-349-230727-
/O.EXT.KFWD.FL.W.0062.180925T0818Z-000000T0000Z/
/TDDT2.1.ER.180925T0818Z.180927T0000Z.000000T0000Z.NO/
228 PM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Trinity River At Trinidad.
* At 2 PM Saturday the stage was 9.29 feet.
* Flood stage is 33 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Tuesday after midnight and crest near 38 feet by Thursday after 
  midnight.
* At 37 feet, Minor flooding to woodlands and low land areas will 
  occur on the right bank of the river.

&&
 
LAT...LON 3223 9613 3207 9600 3206 9613 3219 9626

$$

TXC113-230727-
/O.EXT.KFWD.FL.W.0057.000000T0000Z-000000T0000Z/
/SHCT2.3.ER.180922T0539Z.180922T1045Z.000000T0000Z.NO/
228 PM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Rowlett Creek Near Sachse.
* At 145 PM Saturday the stage was 24.77 feet.
* Flood stage is 24 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 25 feet for the next few 
  days.
* At 24 feet, Minor flooding along the creek is expected.

&&
 
LAT...LON 3297 9657 3295 9655 3293 9663 3296 9666

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Sep 21, 7:06 AM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Sep 21, 7:06 AM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
706 AM CDT Fri Sep 21 2018

.AVIATION...
Multiple aviation weather concerns today with low ceilings,
numerous chances for showers/storms and eventually a wind shift.

A 30 knot low level jet will continue to bring MVFR to IFR
ceilings to much of North and Central Texas. These low clouds
should lift slowly through the day but will likely not scatter
out due to deep moisture in place and multiple rounds of showers
and storms. MVFR ceilings will return this evening and remain
through the morning Saturday.

Storm timing will be the biggest challenge with large scale
forcing increasing through the day and a cold front approaching
from the northwest. It appears that the best window for
thunderstorms at any of the TAF sites will be from early afternoon
through the evening, but there is a good chance that storms could
linger through the night.

Outside of the gusty and erratic wind associated with any
thunderstorm, south winds will prevail at or below 13 knots.
Timing FROPA will also be a challenge with guidance in poor
agreement. For now will go with a blend of the GFS and NAM and
bring the front through the Metroplex TAF sites after 12Z
Saturday. However, it is possible that thunderstorm outflow could
result in a north/northeast wind much earlier than 12Z.

79

&&

.SHORT TERM... /Issued 339 AM CDT Fri Sep 21 2018/
/Today and Tonight/

The combination of large scale lift from an approaching upper
trough and moisture convergence on an approaching cold front will
result in scattered to numerous showers and thunderstorms today
and tonight. The best coverage of storms will be across the
northwest zones this afternoon and tonight along and behind the
front. With a deep moisture profile in place and fairly weak mid
level flow, the potential for heavy rainfall will be high,
especially across the northwest half of the forecast area,
generally northwest of a line from Comanche to Cleburne to Sulphur
Springs where a Flash Flood Watch is in effect beginning at 7 AM.
The remainder of the region will also see scattered showers and
storms today and tonight, but these storms will be more dependent
on transient outflows and surface heating. Although the overall
severe weather threat will be low, decent low level shear could
result in a few strong to marginally severe storms today,
especially across the southern zones if the clouds can temporarily
clear. Gusty winds will be the primary hazards with the
strongest storms, however, it is not out of the question for a
brief/small tornado to form just given the moisture and low level
shear profile.

The temperature forecast for today will be a challenge due to the
cloud cover, pockets of rain-cooled air and the position of the
cold front. The northwest zones should struggle to get out of the
70s while the southeast zones will likely approach the lower 90s
if the sun makes even a brief appearance. Lows tonight will range
from the mid 60s in the northwest to the mid 70s southeast.

79

&&

.LONG TERM... /Issued 339 AM CDT Fri Sep 21 2018/
/Saturday through Thursday/

Showers and thunderstorms are forecast to be ongoing Saturday
morning as a cold front continues to work its way through North
and Central Texas. The air mass near and ahead of the cold front
will be very conducive for heavy rainfall. Forecast soundings show
nearly saturated and moist adiabatic profiles, deep warm cloud
layers in excess of 4,500 meters, and precipitable water values
near record levels for late September. The bulk of the heavy rain
will likely be on Friday when the strongest cyclonic vorticity
advection is passing through the region, but this threat will
likely continue into at least Saturday morning. The Flash Flood
Watch in effect will go through 1 PM Saturday, but may need to be
extended should the front move slower than forecast (especially
for our eastern counties). While the strongest upper-level support
will move off into the Mississippi Valley by Sunday, the surface
front will remain across North and Central Texas, acting as a
focus for additional rainfall.

We should get a bit of a break in rainfall on Monday and Tuesday
as the front washes out over Central Texas, though at least low-
end rain chances will remain (particularly in our southeastern
counties) as elevated moisture levels remain in place, and a few
subtle ripples in the upper-level flow pass overhead. The lack of
a low-level forcing mechanism should preclude a heavy rain threat.

The forecast gets rather tricky later next week. Both the GFS and
ECMWF seem to agree with a "troughier" pattern across much of the
North American continent north of the 37th Parallel, but seem to
disagree with regards to the details. The ECMWF seems to deamplify
the flow a little bit, but also cuts off a shortwave trough into
a closed upper-level low over northern Sonora. The GFS has much
more amplified flow, but tries to build in subtle ridging into
Texas south of the longwave trough in the mid-latitudes. Both
models are determined to bring a strong cold front into Oklahoma
by Thursday evening. After that, they disagree on what to do with
it. The ECMWF, despite having height falls over the Southwest and
Southern Rockies, keeps the front stalled out in the Sooner
State. The GFS on the other hand, blasts the cold front as far
south as the Interstate 10 corridor, despite it having higher 500
mb heights than the ECMWF. The GEFS did not offer much to
demystify the late week forecast as it shows tremendous spread in
its members. This is all a long way of saying that predictability
is very poor for Wednesday and beyond next week.

Godwin

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    83  71  78  68  81 /  90  90  80  60  50
Waco                88  73  80  67  85 /  70  70  70  60  50
Paris               82  70  78  67  79 /  70  80  80  60  70
Denton              81  69  76  67  79 /  90 100  80  60  50
McKinney            82  70  78  67  79 /  90  90  80  60  60
Dallas              85  73  78  68  82 /  80  90  80  60  50
Terrell             84  73  83  69  84 /  70  80  80  60  60
Corsicana           86  73  80  68  82 /  70  60  70  60  60
Temple              86  72  80  66  84 /  70  60  60  60  50
Mineral Wells       82  68  72  64  79 /  90 100  70  40  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday afternoon for TXZ091>095-
100>107-115>120-129>133-141.

&&

79/37
Hazardous weather outlook, Sep 21, 3:51 AM CDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
351 AM CDT Fri Sep 21 2018

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-220900-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
351 AM CDT Fri Sep 21 2018

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

Scattered to numerous thunderstorms are possible across the entire
region today. Heavy rainfall and flash flooding will be the primary
hazards, especially northwest of a Comanche to Cleburne to Sulphur
Springs line where a Flash Flood Watch is in effect. A few strong to
marginally severe storms are possible this afternoon southeast of a
Flash Flood Watch area. Gusty downburst winds will be the primary
hazard, however, a very brief tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Rain and thunderstorm chances will continue into Saturday, with heavy
rain possible Saturday morning. A Flash Flood Watch is in effect
through 1 PM Saturday. Thunderstorm chances will continue into Sunday
and Monday as well, but the coverage will be less, with the greatest
chances being towards the east and southeast.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:03 PM CDTSpecial Weather StatementFWDDenton42 min
Sep 21, 8:27 AM CDTRiver Flood WarningFWDHunt3 days
Sep 21, 8:27 AM CDTRiver Flood WarningFWDHunt, Rockwall3 days
Sep 21, 8:38 AM CDTRiver Flood WarningFWDDallas3 days
Sep 21, 9:11 AM CDTRiver Flood WarningFWDStephens46 hr
Sep 21, 9:11 AM CDTRiver Flood WarningFWDYoung5 days
Sep 21, 2:28 PM CDTRiver Flood WarningFWDDallas, Tarrant61 hr
Sep 21, 2:28 PM CDTRiver Flood WarningFWDDallas42 hr
Sep 21, 2:28 PM CDTRiver Flood WarningFWDDenton72 hr
Sep 21, 3:03 PM CDTAreal Flood AdvisoryFWDCooke117 min
Sep 21, 3:54 PM CDTFlash Flood WarningFWDCooke, Montague2 hr
Sep 21, 4:13 PM CDTAreal Flood AdvisoryFWDDenton, Tarrant, Wise62 min
Sep 21, 4:54 PM CDTAreal Flood AdvisoryFWDDenton, Wise66 min
Sep 21, 5:30 PM CDTAreal Flood AdvisoryFWDCooke, Grayson3 hr
Sep 21, 5:57 PM CDTAreal Flood AdvisoryFWDCooke, Montague2 hr
Sep 21, 6:06 PM CDTAreal Flood AdvisoryFWDDenton, Wise114 min
Sep 21, 6:17 PM CDTSpecial Weather StatementFWDDallas43 min
Sep 21, 6:26 PM CDTAreal Flood AdvisoryFWDCollin, Fannin, Grayson2 hr
Sep 21, 6:32 PM CDTAreal Flood AdvisoryFWDStephens118 min
Sep 21, 6:48 PM CDTSpecial Weather StatementFWDKaufman42 min

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.